Les processus stochastiques de croissance en biologie
Annales de l'institut Henri Poincaré, Volume 13 (1952) no. 1, p. 43-108
@article{AIHP_1952__13_1_43_0,
     author = {Kendall, David},
     title = {Les processus stochastiques de croissance en biologie},
     journal = {Annales de l'institut Henri Poincar\'e},
     publisher = {INSTITUT HENRI POINCAR\'E ET GAUTHIER-VILLARS},
     volume = {13},
     number = {1},
     year = {1952},
     pages = {43-108},
     zbl = {0049.10403},
     mrnumber = {57526},
     language = {fr},
     url = {http://www.numdam.org/item/AIHP_1952__13_1_43_0}
}
Kendall, David. Les processus stochastiques de croissance en biologie. Annales de l'institut Henri Poincaré, Volume 13 (1952) no. 1, pp. 43-108. http://www.numdam.org/item/AIHP_1952__13_1_43_0/

Arley (N.) : 1943. On the Theory of Stochastic Processes, and their Application to the Theory of Cosmic Radiation (Copenhague). | MR 13855 | Zbl 0060.29204

1949. On the birth and death process (Skand. Akt. Tidsskrift, p. 21-26). | MR 31621 | Zbl 0041.46806

Arley (N.) et Borchsenius (V.) : 1945. On the theory of infinite systems of differential equations, and their application to the theory of stochastic processes and the perturbation theory of quantum mechanics (Acta Math., t. 76, p. 261-322). | MR 13494 | Zbl 0060.29205

Armitage (P.) : 1951. The statistical theory of bacterial populations subject to mutation [J. Roy. Statist. Soc. (B), sous presse, bibliographie]. | MR 50864 | Zbl 0047.13603

Bailey (N.T.J.) : 1950. A simple stochastic epidemic (Biometrika, t. 37, p. 193-202). | MR 38636 | Zbl 0038.29104

1951. On estimating the size of mobile populations from recapture data. (Biometrika, t. 38, p. 293-306). | Zbl 0044.34502

Bartlett (M.S.) : 1946. Stochastic Processes (conférences inédites).

1949. Some evolutionary stochastic processes [J. Royal Statist. Soc. (B), t. 11, p. 211-229, 265-266 et 280-281, bibliographie]. | MR 34976 | Zbl 0037.08503

1951 a. The dual recurrence relation for multiplicative processes (Proc. Cambridge Phil. Soc., t. 47, p. 821-825). | MR 44065 | Zbl 0045.07604

1951 b. Voir Armitage (I95I).

Bartlett (M.S.) et Kendall (D.G.) : 1951. On the use of the characteristic functional in the analysis of some stochastic processes occurring in physics and biology (Proc. Cambridge Phil. Soc., t. 47, p. 65-76). | MR 39947 | Zbl 0042.13802

Bellman (R.) et Harris (T.E.) : 1948. On the theory of age-dependent stochastic branching processes (Proc. Nat. Acad. Sc., t. 34, p. 601-604). (Une version plus détaillée paraîtra bientôt). | MR 27466 | Zbl 0041.45604

Bernardelli (H.) : 1941. Population waves (J. Burma Research Soc., t. 31, p. I-18).

Bhabha (H.J.) : 1950. On the stochastic theory of continuous parametric systems and its application to electron cascades [Proc. Roy. Soc. London (A), t. 202, p. 301-322]. | MR 36957 | Zbl 0039.13801

Bhabha (H.J.) et Ramakrishnan (A.) : 1950. The mean square deviation of the number of electrons and quanta in the cascade theory (Proc. Indian Acad. Sc., t. 32, p. 141-153). | MR 48741 | Zbl 0038.14401

Bochner (S.) : 1947. Stochastic processes (Ann. of Math., t. 48, p. 1014-1061). | MR 22322 | Zbl 0029.36802

Borel (É.) : 1942. Sur l'emploi du théorème de Bernouilli pour faciliter le calcul d'une infinité de coefficients. Applications au problème de l'attente à un guichet (C. R. Acad. Sc., t. 214. p. 452-456). | JFM 68.0276.01 | MR 8126 | Zbl 0026.33002

Chitty (D.) et Leslie (P.H.) : 1951. The estimation of population parameters from data obtained by means of the capture-recapture method (Biometrika, t. 38, p. 269-292). | Zbl 0044.34501

Cochran (W.G.) : 1949. The present status of Biometry (2e Congrès intern. de Biométrie, Genève, p. I-19, bibliographie).

Consael (R.) : 1948. Sur une généralisation du procèssus de Pólya (Bull. Classe des Sc., Acad. Roy. de Belgique, 5e série, t. 34, p. 863-876.). | MR 29122 | Zbl 0033.38801

1949. Sur quelques processus stochastiques discontinus à deux variables aléatoires (Ibid., t. 35, p. 399-416 et 743-755). | MR 31217 | Zbl 0041.45701

1950. Sur quelques points de la théorie des processus stochastiques (Ibid., t. 36, p. 870-879). | MR 40617 | Zbl 0041.25202

Cramér (H.) : 1946. Mathematical Methods of Statistics (Princeton). | MR 16588 | Zbl 0063.01014

Déan (A.C.R.) et Hinshelwood (C.N.) : 1952. The applicability of the statistical fluctuation test [Proc. Roy. Soc. London (B), t. 139, p. 236-250].

De Candolle (A.) : 1873. Histoire des Sciences et des Savants depuis deux siècles (Genève). Voir p. 388.

Erlang (A.K.) : 1929. Matemo Tidsskrift (B.), p. 36.

Flller (W.) : 1939. Die Grundlagen der Volterraschen Theorie des Kampfes ums Dasein in wahrscheinlichkeitstheoretischer Behandlung (Acta Biotheoretica, t. 5, p. II-40). | JFM 65.1365.01 | MR 690284 | Zbl 0021.34002

1940. On the integrodifferential equations of purely discontinuous Markoff processes (Trans. American Math. Soc.. t. 48, p, 488-515.). | JFM 66.0624.02 | MR 2697 | Zbl 0025.34704

1941. On the integral equation of renewal theory (Ann. Math. Statist., t. 12, p. 243-267). | JFM 67.0370.02 | MR 5419 | Zbl 0026.23001

1943. On a general class of « contagious » distributions (Ann. Math. Statist., t. 14, p. 389-400). | MR 9827 | Zbl 0063.01341

1949. On the theory of stochastic processes, with particular reference to applications (Proc. Ist Berkeley Symposium on Math. Statist. and Probability, p. 403-432, bibliographie). | MR 27980 | Zbl 0039.13702

1950. An Introduction to Probability Theory and its Applications. t. I, New-York, chap. 11 et 17). | Zbl 0039.13201

1951. Diffusion processes in genetics (Proc. 2nd Berkeley symposium on Math. Statist. and Probability, p. 227-246, bibliographie). | MR 46022 | Zbl 0045.09302

Finney (D.J.) : 1947. Errors of estimation in inverse sampling (Nature, London, t. 160, p. 195).

1949. On a method of estimating frequencies (Biometrika, t. 36, p. 233-234). | MR 34007 | Zbl 0033.38904

Finney (D.J.) et Martin (L.) : 1951. A re-examination of Rahn's data on the number of genes in bacteria (Biometries, t. 7, p. 133-144).

Fisher (R.A.) : 1922. On the dominance ratio (Proc. Roy. Soc. Edin., t. 42, p. 321-341).

1930. The Genetical Theory of Natural Selection (Oxford). | JFM 56.1106.13

Fréchet (M.) : 1938. Recherches théoriques modernes sur le Calcul des Probabilités, t. II, Paris, (bibliographie).

Furry (W.H.) : 1937. On fluctuation phenomena in the passage of high energy electrons through lead (Phys. Rev., t. 52, p. 569-581). | JFM 63.1394.04

Galton (F.) et Watson (H.W.) : 1874. On the probability of the extinction of families (J. Anthrop. Inst., t. 4, p. 138-144).

Good (I.J.) : 1949 a. The number of individuals in a cascade process (Proc. Cambridge Phil. Soc., t. 45, p. 360-363 | MR 29489 | Zbl 0035.08501

1949 b. J. Roy. Statist. Soc. (B). t. 11, p. 271-273 et t. 12, p. I.

1951. Ibid., t. 13, p. 182-183.

Gray (J.) et Tocher (J.F.) : 1902. The ethnology of Buchan, IV. The frequency and pigmentation value of surnames in East Aberdeenshire ( Trans. Buchan Field Club, t. 7).

Grenander (U.) : 1950. Stochastic processes and statistical inference (Ark. Mat., t. 1, p. 195-277, bibliographie). | MR 39202 | Zbl 0058.35501

Haldane (J.B.S.) : 1945 a. A labour-saving method of sampling (Nature, London, t. 155, p. 49-50).

1945 b. On a method of estimating frequencies (Biometrika, t. 33, p. 222-225). | MR 19900 | Zbl 0063.01881

1949. Some statistical problems arising in genetics [J. Roy. Statist. Soc. (B), t. 11, p. I-9]. | MR 38635 | Zbl 0034.07901

Hammersley (J.M.) : 1950. Electronic computors and the analysis of stochastic processes (Math. Tables, and Aids to Computation, t. 4, p. 56-57).

Harris (T.E.) : 1948. Branching processes (Ann. Math. Statist., t. 19, p. 474-494, bibliographie). | MR 27465 | Zbl 0041.45603

1951. Some mathematical models for branching processes (Proc. 2nd Berkeley Symposium on Math. Statist. and Probability, p. 305-328, bibliographie). | MR 45331 | Zbl 0045.07701

Hartley (H.O.) et Fitch (E.R.) : 1951. A chart for the incomplete beta-function and the cumulative binomial distribution (Biometrika, t. 38, p. 423-426). | MR 48744 | Zbl 0043.33702

Immel (E.R.) : 1951. Problems of estimation and hypothesis-testing in connexion with birth-and-death stochastic processes (Ann. Math. Statist., t. 22, p. 485).

Jánossy (L.) : 1950. Note on the fluctuation problem of cascades (Proc. Phys. Soc. London (A), t. 63. p. 241-249). | Zbl 0037.14102

Karmel (P.H.) : 1947. The relations betwen male and female reproduction rates (Population Studies, t. 1, p. 249-274).

1948 a. The relations between male and female nuptiality in a stable population (Ibid., t. 1, p. 353-387).

1948 b. An analysis of the sources and magnitude of inconsistencies betwen male and female net reproduction rates in actual populations (Ibid., t. 2, p. 240-273).

Kelly (C.D.) et Rahn (O.) : 1932. The growth rate of individual bacterial cells (J. Bacteriol., t. 23, p. 147-153).

Kendall (D.G.) : 1947. A review of some recent work on discontinuous Markoff processes with applications to biology, physics and actuarial science (J. Roy. Statist. Soc., t. 110, p. 130-137). | Zbl 0063.03200

1948 a. On the generalised birth-and-death process (Ann. Math. Statist., t. 19, p. I-15). | Zbl 0032.17604

1948 b. On some modes of population growth leading to R. A. Fisher's logarithmic series distribution (Biometrika, t. 35, p. 6-15). | MR 26282 | Zbl 0030.31601

1948 c. On the role of variable generation time in the development of a stochastic birth process. (Ibid., t. 35, p. 316-330). | MR 27977 | Zbl 0032.04703

1949. Stochastic processes and population growth [J. Roy. Statist. Soc. (B), t. 11, p. 230-264, 266-267 et 281-282, bibliographie]. | MR 34977 | Zbl 0038.08803

1950 a. An artificial realisation of a simple birth-and-death process (Ibid., t. 12, p. 116-119). | Zbl 0039.15402

1950 b. Random fluctuations in the age-distribution of a population whose development is controlled by the simple birth-and-death process. (Ibid., t. 12. p. 278-285). | MR 42088 | Zbl 0041.26601

1951. Some problems in the theory of queues (Ibid., t. 13, p. 151-173 et 184-185, bibliographie). | MR 47944 | Zbl 0045.07801

1952 a. On the choice of a mathematical model to represent normal bacterial growth (Ibid., sous presse). | Zbl 0046.37002

1952 b. Stochastic processes and bacterial growth (Soc. for Exp. Biol., sous presse.)

Kolmogoroff (A.) : 1936. Sulla teoria di Volterra della lotta per l'esistenza (Giorn. Ist. Ital. Attuari, t. 7, p. 74-80). | JFM 62.1263.01 | Zbl 0013.31404

Kolmogoroff (A.), Petrovsky (I.) et Piscounoff (N.) : 1937. Étude de l'équation de la diffusion avec croissance de la quantité de matière et son application à un problème biologique (Bull. Univ. Etat. Moscou (A), (I), t. 6, p. I-25). | Zbl 0018.32106

Kolmogoroff (A.) et Dmitriev (N.A.) : 1947. Branching stochastic processes [C. R. Acad. Sc. U.R.S.S. (N. S.), t. 56, p. 5-8 (anglais)]. | MR 21264 | Zbl 0041.45501

Kolmogoroff (A.) et Savostyanov (B.A.) : 1947. The calculation of final probabilities for branching random processes [Ibid., t. 56, p. 783-786 (russe)]. | MR 22044

Lea (D.E.) et Coulson(C.A.) : 1949. The distribution of the number of mutants in bacterial populations (J. Genetics, t. 49, p. 264-285).

Le Cam : 1947. Un instrument d'étude des fonctions aléatoires : la fonctionnelle caractéristique (C. R. Acad. Sc., t. 224, p. 710-711). | MR 19862 | Zbl 0029.06203

Lederberg (J.) (sous la direction de) : 1951. Papers in Microbial Genetics (Madison, É.-U.).

Leslie (P.H.) : 1945. On the use of matrices in certain population mathematics (Biometrika, t. 33, p. 183-212). | MR 15760 | Zbl 0060.31803

1948. Some further notes on the use of matrices in population mathematics (Ibid., t. 35, p. 213-245). | MR 27991 | Zbl 0034.23303

Lévy (P.) : 1948. Processus Stochastiques et Mouvement Brownien (Paris), (bibliographie). | MR 29120 | Zbl 0034.22603

Lewis (E.G.) : 1942. On the generation and growth of a populatiou (Sankhya, t. 6, p. 93-96).

Lotka (A.J.) : 1931. The extinction of families (J. Washington Acad. Sc., t. 21, p. 377-380 et 453-459).

1939. Analyse démographique avec application particulière à l'espèce humaine (Acta Sc. Ind., p. 780, Paris). | JFM 65.1366.02

1945. Population analysis as a chapter in the mathematical theory of evolution (Essays on Growth and Form presented to d'Arcy Wentworth Thompson rédigés par W. E. LE GROS CLARK et P. B. MEDAWAR, Oxford) (bibliographie). | MR 17508 | Zbl 0060.31711

1948. Application of recurrent series in renewal theory (Ann. Math. Statist., t. 19, p. 190-206). | MR 26284 | Zbl 0031.37302

Luria (S.E.) et Delbrück (M.) : 1943. Mutations of bacteria from virus sensitivity to virus resistance (Genetics, t. 28, p. 491-511).

Malécot (G.) : 1948. Les Mathématiques de l'Hérédité (Paris). | MR 27490 | Zbl 0031.17304

1949. Les processus stochastiques de la génétique (Coll. intern. du C. N. R. S., t. 13, p. 121-126). | MR 33510 | Zbl 0034.23302

1950. Quelques schèmes probabilistes sur la variabilité des populations naturelles [Ann. de l'Univ. de Lyon (A), t. 13, p. 37-60]. | MR 43439 | Zbl 0041.46901

Martin (L.) : 1948-1949. Évolution de la Biométrie (Bull. de l'Inst. Agronom. de Gembloux, t. 17, p. 43-66, bibliographie).

Mc Kendrick (A.G.) : 1914. Studies on the theory of continuous probabilities, with special reference to its bearing on natural phenomena of a progressive nature (Proc. London Math. Soc., 2e sèrie, t. 13, p. 401-416). | JFM 45.0371.11

Moran (P.A.P.) : 1950. Some remarks on animal population dynamics (Biometrics, t. 6, p. 250-258).

1951 a. Estimation methods for evolutive processes (J. Roy. Statist. Soc. (B), t. 13, p. 141-146). | MR 45999 | Zbl 0045.22804

1951 b. A mathematical theory of animal trapping (Biometrika, t. 38, p. 307-311). | Zbl 0043.14404

1952. The Statistical analysis of game-bird records (J. Animal Ecology, t. 21, p. 154-518).

Mourier (E.) : 1949. Sur l'espérance mathématique d'un élément aléatoire dans un espace de Banach (C. R. Acad. Sc., t. 229, p. 1300-1301). | MR 32980 | Zbl 0034.22301

1950. Propriétés des caractéristiques d'un élément aléatoire dans un espace de Banach (Ibid., t. 231, p. 28-29). | MR 36470 | Zbl 0039.34802

1951. Lois des grands nombres et théorie érodique (Ibid., t. 232, p. 923-925). | MR 39916 | Zbl 0042.37603

Moyal (J.E.) : 1949. J. Roy. Statist. Soc. (B), t. 11, p. 265. | MR 34975

Newcombe (H.E.) : 1948. Delayed phenotypic expression of spontaneous mutations in Escherichia coli (Genetics, t. 33, p. 447-476, bibliographie).

Otter (R.) : 1949. The multiplicative process (Ann. Math. Statist., t. 20, p. 206-224). | MR 30716 | Zbl 0033.38301

Palm (C.) : 1945. Voir Arley et Borchsenius (I945), (p. 298-299).

Park (T.) : 1948. Experimental studies of interspecies competition, I (Ecol. Monographs, t. 18, p. 265-308).

Pólya (G.) : 1930. Sur quelques points de la théorie des probabilités (Ann. Inst. H. Poincaré, t. 1, p. 117-161). | JFM 57.0610.02 | Numdam

Prendiville (B.J.) 1949. J. Roy. Statist. Soc. (B), t. 11, p. 273.

Rahn (O.) : 1932. A chemical explanation of the variability of the growth rate (J. Gen. Physiol,, t. 15, p. 257-277).

1934. Chemistry of cell growth, II, (Cold Spring Harbour Symp. on Quantitative Biol., t. 2, p. 63-69).

Ramakrishnan (A.) : 1950. Stochastic proceeses relating to particles distributed in a continuous infinity of states (Prob. Cambridge Phil. Soc., t. 46, p. 595-602). | MR 50217 | Zbl 0039.13703

1951. Some simple stochastic processes (J. Royal Statist. Soc. (B), t. 13, p. 131-140). | MR 45975 | Zbl 0045.08001

Savostyanov (B.A.) : 1948. On the theory of braraching random processes [C. R. Acad. Sc. U. R. S. S., t. 59, p. 1407-1410 (russe)]. | MR 24090

Steffensen (J.F.) : 1930. Om sandsynligheden for at afkommet uddør (Matem. Tidsskrift (B), p. 19-23). | JFM 56.0447.02

1933. Deux problèmes du calcul des probabilités (Ann. Inst. H. Poincaré, t. 3, p. 319-344). | JFM 59.1176.01 | Numdam | Zbl 0007.02105

Thompson (W.R.) et Soper (H.E.) : 1931. On the reproduction of organisms with overlapping generations (Bull. Entom. Research., t. 22, p. 147-172).

Tweedie (M.C.K.) : 1945. Inverse statistical variates (Nature, London, t, 155, p. 453). | MR 11907 | Zbl 0063.07892

Volterra (V.) : 1931. Leçons sur la théorie mathématique de la lutte pour la vie (Paris). | JFM 57.0466.02 | Zbl 0002.04202

Wald (A.) : 1948. Asymptotic properties of the maximum likelihood estimate of an unknown parameter of a discrete stochastic process (Ann. Math. Statist., t. 19, p. 40-46). | MR 24114 | Zbl 0032.17301

Woodward (P.M.) : 1947. A statistical theory of cascade multiplication (Proc. Cambridge Phil. Soc., t. 44, p. 404-412). | MR 26283 | Zbl 0031.09601

Yaglom (A.M.) : 1947. Certain limit theorems of the theory of branching random processes (C. R. Acad. Sc. U, R. S. S., t.56, p. 795-798 (russe). | MR 22045 | Zbl 0041.45602

Yule (G.U.) : 1925. A mathematical theory of evolution [Phil. Trans. Roy. Soc. London (B), t. 213, p. 21-87].